# SDR AALA201810239029

- Difficulty date: October 20, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 79,813 hours, 9,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: L3 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EPAS BATTERY PACK LIGHT INOPERATIVE.   MAINTENANCE REPLACED EPAS BACKUP BATTERIES IAW MM 52-11-20
